• Doug Taylor posted an update 1 year ago

    I’m on OFEV (100mg/2 times/day) for IPF and Keytruda (200mg infusion every 3weeks) immunotherapy to preclude reoccurrence of melanoma. Both apparently cause shortness of breath which has gotten worse since starting OFEV 4 weeks ago. Now notice weakness in leg strength. Sure hope that the OFEV treatment will start to have a positive effect on the fibrosis soon.

    • Hi Doug, thank you for sharing. The weakening of the legs is a symptom of the Ofev regimen that I have not heard to much of. Please ask your physician or call the customer service department at Ofev and ask to speak with a nurse or pharmacist and maybe they can help you or elaborate more on what other symptoms you may expect. Take care, Mark.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account